# SDR USAA2014050500017

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 2,528 hours, 1,114 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 57651
- Condition: Faulty
- Location: Lavatory
- Part time: 2,528 hours, 1,114 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SMOKE LAVATORY DETECTOR FAULT, LAVATORY E.  R & R LAVATORY E SMOKE DETECTOR WITH NO HELP.  R & R LAVATORY D SMOKE DETECTOR IAW AMM 26-17-15, OPERATIONS CHECKED GOOD.
